# SDR FDEA200812245272

- Difficulty date: December 24, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N810FD
- Make and model: Airbus A310-324
- Aircraft serial: 452
- Aircraft time: 31,762 hours, 9,141 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING COMPT BETWEEN FR44 AND FR45, STR 38R AND 39R HAS SURFACE   CORROSION.  REMOVED LIGHT SURFACE CORROSION IAW SRM 51-74-10, MATERIAL LOSS .001 IN.  TREATED AND PRIMED IAW SRM 51-21-10, PAINTED IAW MM 75-10-08.
